On the rectifiability of domains with finite perimeter
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 2, p. 177-186
@article{ASNSP_1976_4_3_2_177_0,
     author = {Caffarelli, Luis and Rivi\`ere, N. M.},
     title = {On the rectifiability of domains with finite perimeter},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {2},
     year = {1976},
     pages = {177-186},
     zbl = {0362.49031},
     mrnumber = {410539},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_2_177_0}
}
Caffarelli, L. A.; Rivière, N. M. On the rectifiability of domains with finite perimeter. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 2, pp. 177-186. http://www.numdam.org/item/ASNSP_1976_4_3_2_177_0/

[1] R. Caccioppoli, Misura e iutegrazione sugli insiemi dimensionalmente orientati, Rend. Accad. Lincei, Cl. Sc. fis. mat. nat., Serie VIII, 12, fasc 1, 2 (gen.-feb. 1952), pp. 3-11, 137-146. | MR 47118 | Zbl 0048.03704

[2] L.A. Caffarelli - N.M. Rivière, Smoothness and analyticity of free boundaries in variational inequalities, Ann. Scuola Norm. Sup. Pisa, serie IV, 3, pp. 289-310. | Numdam | MR 412940 | Zbl 0363.35009

[3] E. De Giorgi, Su una teoria generale della misura (r - 1)-dimensionale in uno spazio ad r dimensioni, Annali di Matematica pura ed applicata, Serie IV, 36 (1954), pp. 191-213. | MR 62214 | Zbl 0055.28504

[4] E. De Giorgi, Nuovi teoremi relativi alle misure (r - 1)-dimensionale in uno spazio ad r dimensionali, Ricerche di Matematica, 4 (1955), pp. 95-113. | MR 74499 | Zbl 0066.29903

[5] D. Kinderlehrer, How a minimal surface leaves an obstacle, Acta mathematica, 130 (1973), pp. 221-242. | MR 419997 | Zbl 0268.49050

[6] H. Lewy, On minimal surfaces with partly free boundary, Comm. Pure Appl. Math., 4 (1951), pp. 1-13. | MR 52711

[7] H. Lewy - G. Stampacchia, On the regularity of the solution to a variational inequality, Comm. Pure Appl. Math., 22 (1969), pp. 153-188. | MR 247551 | Zbl 0167.11501

[8] A.I. Markushevich, Theory of a complex variable, Vol. III, Prentice-Hall (1967), Part I, Ch. 2. | MR 215964 | Zbl 0148.05201

[9] A. Zygmund, Trigonometric Series, Cambridge (1959), vol. I, Ch. 7. | Zbl 0085.05601